# SDR DALA1017160629

- Difficulty date: July 18, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 73,888 hours, 35,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY PATH LIGHTS AT 04D & 20D INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY HARNESS AT SEAT 4D AND RE-LAMPED 20D.  OPERATIONAL CHECK WAS GOOD.  (2010-D0858) (DL757101928).
